# SDR SWAA2022093046364

- Difficulty date: August 25, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB INSPAR RIB ASSEMBLY #4 STIFFENER #3 CRACKED. / [01] PERFORMED HFEC INSP ON STIFFENER #3 IAW B737 NDT P6 51-00-00 PROC.23; CRACK NOTED TOOL USED : NORTEC 600 B/C 166317 CALDUE: 10/22;[02] CUT DAMAGED AREA OF STIFFER #3 ON L/H HORIZONTAL STAB RIB #4 PER REFERENCE SRM 55-10-09-2R-4.;[03] VERIFIED STEP 2.;[04] PERFORMED HFEC INSP ON STIFFENER #3 IAW B737 NDT P6 51-00-00 PROC.23; CRACK NOTED AND MARKED TOOL USED : NORTEC 600 B/C 166317 CALDUE: 10/22;[05] TRIMMED DAMAGED FROM WEB WITH A RADII OF 0.167' PER REFERENCE SRM 55-10-09-2R-4.;[06] VERIFIED STEP 5.;[07] PERFORMED HFEC INSP ON CUT OUT AT WEB IAW B737 NDT P6 51-00-00 PROC 23; NO CRACKS NOTED TOOL USED : NORTEC 600 B/C 172389 03/23;[08] PERFORMED ROTO INSP ON EXISTING HOLES IAW B737 NDT P6 51-00-00 PROC.16; NO CRACKS TOOL USED : NORTEC 600 B/C 166317 CALDUE: 10/22;[09] PERFORMED COUNTERSINK INSP ON EXISTING COUNTERSUNK HOLES IAW B737 NDT P6 53-30-00 PROC.3; NO CRACKS TOOL USED : NORTEC 600 B/C 166317 CALDUE: 10/22;[10] (CORRECTION) : STEPS 8 & 9 ENTERED IN ERROR;[11] DUE TO MANY DAMAGE ON RIB # 4; RIB NEED TO BE REPLACE; ORDERED NEW RIB P/N 182A5304-3; NEW RIB INSTALLED ON CUSTOMER BAR CODE TTG8Q00EELDP;[12] VERIFIED 11
